Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 106, NWS Austin/San Antonio, TX

May 13, 2008Bandera County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 13, 2008, 10:39 PM CDT for Bandera County, Kerr County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2008, 10:39 PM CDT (03:39 UTC)
Expired
May 13, 2008, 11:30 PM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 100 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 6:06 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 3.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
3024 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 140342
SVREWX
TXC019-265-140430-
/O.NEW.KEWX.SV.W.0106.080514T0339Z-080514T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 PM CDT TUE MAY 13 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BANDERA COUNTY...
  SOUTHEASTERN KERR COUNTY...

* UNTIL 1130 PM CDT.

* AT 1036 PM CDT...NWS RADAR SHOWED THUNDERSTORMS IN BANDERA
  COUNTY NEAR MEDINA AND WEST OF BANDERA...MOVING TO THE EAST
  AT 35 MPH.  THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  WIND GUSTS OF 40 TO 65 MPH...PENNY TO NICKEL SIZE HAIL...
  FREQUENT DANGEROUS LIGHTNING...AND PERIODS OF BRIEF HEAVY RAIN. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEDINA BY 1055 PM CDT...
  CAMP VERDE BY 1125 PM CDT...
  6 MILES WEST OF CENTER POINT BY 1130 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3003 9893 2979 9895 2970 9885 2963 9891
      2964 9935 2977 9949
TIME...MOT...LOC 0339Z 226DEG 18KT 2978 9934

$$
1 follow-up statement
000 
WWUS54 KEWX 140426
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 PM CDT TUE MAY 13 2008

TXC019-265-140435-
/O.EXP.KEWX.SV.W.0106.000000T0000Z-080514T0430Z/
KERR TX-BANDERA TX-
1125 PM CDT TUE MAY 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR BANDERA AND SOUTHEASTERN KERR
COUNTIES WILL EXPIRE AT 1130 PM CDT...

AT 1125 PM CDT...THE THUNDERSTORM HAD WEAKENED BELOW SEVERE LEVELS. 
AS A RESULT...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE. 

LAT...LON 3003 9893 2979 9895 2970 9885 2963 9891
      2964 9935 2977 9949
TIME...MOT...LOC 0425Z 226DEG 18KT 2994 9915

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 10:02 PM CDT, 37 minutes earlier.

Area forecast discussion, May 13, 10:02 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT TUE MAY 13 2008

.UPDATE...A NEW SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE
NORTHEASTERN PORTION OF OUR CWFA. THIS WATCH IS IN EFFECT UNTIL 4
AM. ALL PRODUCTS HAVE BEEN UPDATED ACCORDINGLY. NO OTHER CHANGES
WERE MADE.

&&

.PREV DISCUSSION... /ISSUED 923 PM CDT TUE MAY 13 2008/

DISCUSSION...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
11 PM TONIGHT FOR THE EDWARDS PLATEAU AND TEXAS HILL COUNTRY. THE
MAIN THREAT WILL BE LARGE HAIL...AND DAMAGING WINDS. ISOLATED
TORNADOES ARE ALSO A POSSIBILITY. THE CURRENT FORECAST LOOKS GOOD
AND IS ON TRACK. THUS...NO UPDATES ARE NEEDED AT THIS TIME.

PREV DISCUSSION... /ISSUED 557 PM CDT TUE MAY 13 2008/

AVIATION...
4 THSD TO 8 THSD SCT WITH CIGS FORMING ABOVE 10 THSD
FT BECOMING CIGS 3 THSD TO 6 THSD BKN BETWEEN 00Z AND
06Z...WITH SCATTERED SHOWERS AND THUNDERSTORMS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
AFTER 06Z WITH CIGS 1 THSD TO 3 THSD BKN TO OVC.
VSBYS WILL COULD FALL TO AOB 3 MILES IN THE STRONGER
THUNDERSTORMS...THAT WILL POTENTIALLY BRING STRONG
WINDS...FREQUENT LIGHTNING...SOME HAIL AND BRIEF
PERIODS OF HEAVY RAIN.  CIGS 2 THSD TO 3 THSD BKN
ARE EXPECTED TO LINGER FROM 12Z TO 18Z WEDNESDAY...
ALONG WITH SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY.

PREV DISCUSSION... /ISSUED 400 PM CDT TUE MAY 13 2008/

DISCUSSION...
THUNDERSTORMS WILL BEGIN TO TAKE-OFF ALONG THE DRYLINE AND OVER
THE BURRO MOUNTAINS EARLY THIS EVENING AS THE UPPER LOW OVER
SOUTHERN ARIZONA PROGRESSES EAST AND ACTS TO FURTHER DESTABILIZE
THE ATMOSPHERE ACROSS WEST AND CENTRAL TEXAS. THE 20Z LAPS
ANALYSIS SHOWED MU CAPES IN THE 3000-4000 J/KG RANGE ACROSS MOST
OF OUR AREA AND LITTLE CAP REMAINING. WITH SURFACE DEWPOINT TEMPS
IN THE LOWER 70S ADVECTING NORTHWEST ACROSS OUR AREA THIS
EVENING...THE ATMOSPHERE WILL BE PRIMED FOR DEEP AND SUSTAINED
CONVECTION. THE 12Z NAM12 AND GFS SOLUTIONS HAVE BACKED-OFF A TAD
ON THE QPF COMPARED TO PREVIOUS RUNS...BUT STILL SHOW OUR NORTHERN
HILL COUNTRY (INCLUDING AUSTIN) WITH THE BEST CHANCE FOR PRECIP
TONIGHT. THE SPC HAS INCLUDED US IN THE SLIGHT RISK AREA OF BOTH
THE DAY1 AND DAY2 CONVECTIVE OUTLOOKS. THIS FITS WELL WITH THE
OVERALL SYNOPTIC PATTERN AND SEASONAL CLIMATOLOGY OF SEVERE
THUNDERSTORMS FOR OUR AREA. WITH PWATS IN THE 1.5 TO 2.0 INCH
RANGE...HAVE INCLUDED A MENTION OF LOCALLY HEAVY RAINFALL
THINKING 1-3 INCHES ARE POSSIBLE...ESPECIALLY OVER THE NORTHERN
HILL COUNTRY.

THE DRYLINE WILL GET PUSHED INTO OUR AREA LATE WEDNESDAY AFTERNOON
AND EVENING AS THE UPPER LOW MOVES-OUT ACROSS THE TEXAS PANHANDLE.
THUNDERSTORMS WILL LIKELY INITIATE ALONG THE DRYLINE AFTER MAX-
HEATING WEDNESDAY...AND MOVE EAST WEDNESDAY NIGHT INTO THE I-35
CORRIDOR. THE MODEL SOLUTIONS HAVE TRENDED-DOWN WITH THIS
SCENARIO OVER THE PAST COUPLE OF RUNS...AS HAVE OUR POPS...BUT
THIS CONTINUES AS A REAL POSSIBILITY.

A COLD FRONT WILL PUSH THROUGH THURSDAY NIGHT AND POPS WILL TREND-
DOWN AS DRY AIR MOVES INTO OUR AREA. A 2ND UPPER LOW IS FORECAST
TO DEVELOP AND CUT-OFF OVER NW MEXICO BY FRIDAY...WITH A WEAK
RIDGE ALOFT OVER OUR AREA THROUGH THE WEEKEND. GULF MOISTURE WILL
BEGIN TO RETURN ON SUNDAY...WITH A WARMING TREND AS TEMPERATURES
INCREASE BACK ABOVE NORMAL AND CONTINUE INTO EARLY NEXT WEEK WITH
LITTLE-TO-NO CHANCE FOR PRECIP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  88  70  82  60 /  70  30  30  40  10
AUSTIN BERGSTROM INTL AIRPORT  71  87  69  84  58 /  70  30  30  40  10
DEL RIO INTL AIRPORT           72  94  70  90  65 /  30  10  30  20  30
SAN ANTONIO INTL AIRPORT       73  90  71  84  63 /  50  20  30  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

03/08
Hazardous weather outlook, May 13, 3:58 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT TUE MAY 13 2008

TXZ171>173-183>194-202>209-217>225-228-141200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
358 PM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ISOLATED
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
EDWARDS PLATEAU THIS EVENING...THEN SPREAD EAST AND BECOME MORE
NUMEROUS LATE TONIGHT OVER THE HILL COUNTRY AND NEAR THE AUSTIN
METRO AREA. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES MAY RESULT IN AN
ISOLATED FLASH FLOOD THREAT...GENERALLY NORTH OF A CAMP WOOD TO
SAN MARCOS TO GIDDINGS LINE. OTHERWISE... THE PRIMARY THREATS ARE
FOR LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY MORNING. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE WEDNESDAY.

In the hours before

Local storm report, May 13, 8:21 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT TUE MAY 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             4 ESE COMSTOCK          29.66N 101.11W
05/13/2008  E0.75 INCH       VAL VERDE          TX   OTHER FEDERAL

            BORDER PATROL AGENTS REPORTED PENNY SIZE HAIL.

&&

EVENT NUMBER 00109

PAY
Local storm report, May 13, 8:47 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT TUE MAY 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             14 SW CARTA VALLEY      29.66N 100.86W
05/13/2008  E0.88 INCH       VAL VERDE          TX   PUBLIC

            INDIANHEAD LODGE

&&

EVENT NUMBER 00110

JPB
Special weather statement, May 13, 8:55 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT TUE MAY 13 2008

TXZ171-172-186>188-202>204-217-218-228-140315-
BANDERA-BURNET-DIMMIT-GILLESPIE-KERR-KINNEY-LLANO-MAVERICK-MEDINA-
UVALDE-ZAVALA-
855 PM CDT TUE MAY 13 2008

...THUNDERSTORMS AFFECTING BANDERA...BURNET...DIMMIT...
GILLESPIE...KERR...KINNEY...LLANO...MAVERICK...MEDINA...UVALDE AND
ZAVALA COUNTIES...

AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN
AREA OF THUNDERSTORMS FROM WEST OF LLANO TO NEAR BRACKETVILLE AND
NEAR EAGLE PASS...MOVING EAST AT 35 MPH.

THESE THUNDERSTORMS WILL AFFECT BANDERA...BURNET...DIMMIT...
GILLESPIE...KERR...KINNEY...LLANO...MAVERICK...MEDINA...UVALDE AND
ZAVALA COUNTIES FOR THE NEXT FEW HOURS.

WIND GUSTS OF 30 TO 40 MPH...BRIEF HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...AND SOME HAIL IS POSSIBLE WITH THESE THUNDERSTORMS.
Local storm report, May 13, 10:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 PM CDT TUE MAY 13 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             VANDERPOOL              29.74N  99.55W
05/13/2008  M0.70 INCH       BANDERA            TX   EMERGENCY MNGR

&&

EVENT NUMBER 00111

JPB
Special weather statement, May 13, 10:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 PM CDT TUE MAY 13 2008

TXZ171-172-186>190-203-204-219-140500-
BANDERA-BLANCO-BURNET-FRIO-GILLESPIE-KENDALL-KERR-LLANO-MEDINA-
UVALDE-
1032 PM CDT TUE MAY 13 2008

...THUNDERSTORMS WILL AFFECT PARTS OF BANDERA...BLANCO...
BURNET...FRIO...GILLESPIE...KENDALL...KERR...LLANO...MEDINA AND
UVALDE COUNTIES...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
AN AREA OF THUNDERSTORMS FROM LLANO AND BURNET COUNTY SOUTH TO
GILLESPIE...EASTERN KERR...BANDERA...AND NORTHERN UVALDE AND MEDINA
COUNTIES. THESE THUNDERSTORMS WERE MOVING EAST AT 30 MPH.

THESE THUNDERSTORMS WILL AFFECT PARTS OF BANDERA...BLANCO...
BURNET...FRIO...GILLESPIE...KENDALL...KERR...LLANO...MEDINA AND
UVALDE COUNTIES IN THE NEXT HOUR.

WIND GUSTS OF 30 TO 40 MPH...BRIEF HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...AND DIME SIZE HAIL IS POSSIBLE WITH THESE THUNDERSTORMS.
Special weather statement, May 13, 10:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1032 PM CDT TUE MAY 13 2008

TXZ171-172-186>190-203-204-219-140500-
BANDERA-BLANCO-BURNET-FRIO-GILLESPIE-KENDALL-KERR-LLANO-MEDINA-
UVALDE-
1032 PM CDT TUE MAY 13 2008

...THUNDERSTORMS WILL AFFECT PARTS OF BANDERA...BLANCO...
BURNET...FRIO...GILLESPIE...KENDALL...KERR...LLANO...MEDINA AND
UVALDE COUNTIES...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
AN AREA OF THUNDERSTORMS FROM LLANO AND BURNET COUNTY SOUTH TO
GILLESPIE...EASTERN KERR...BANDERA...AND NORTHERN UVALDE AND MEDINA
COUNTIES. THESE THUNDERSTORMS WERE MOVING EAST AT 30 MPH.

THESE THUNDERSTORMS WILL AFFECT PARTS OF BANDERA...BLANCO...
BURNET...FRIO...GILLESPIE...KENDALL...KERR...LLANO...MEDINA AND
UVALDE COUNTIES IN THE NEXT HOUR.

WIND GUSTS OF 30 TO 40 MPH...BRIEF HEAVY RAIN...FREQUENT DANGEROUS
LIGHTNING...AND DIME SIZE HAIL IS POSSIBLE WITH THESE THUNDERSTORMS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:20 PM CDTSevere Thunderstorm WarningEWXEdwards70 min
May 13, 7:44 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde31 min
May 13, 8:17 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde28 min
May 13, 8:28 PM CDTSevere Thunderstorm WarningEWXKinney24 min
May 13, 8:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Real61 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr, Real53 min
May 14, 1:27 AM CDTTornado WarningEWXKinney, Maverick63 min
May 14, 1:58 AM CDTSevere Thunderstorm WarningEWXBandera, Kinney, Real, Uvalde62 min
May 14, 2:23 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Uvalde2 hr
May 14, 2:28 AM CDTTornado WarningEWXKinney, Maverick, Uvalde, Zavala47 min
May 14, 2:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kinney, Medina, Real, Uvalde61 min
May 14, 3:02 AM CDTAreal Flood AdvisoryEWXBandera, Real118 min
May 14, 3:08 AM CDTSevere Thunderstorm WarningEWXEdwards56 min
May 14, 3:24 AM CDTSevere Thunderstorm WarningEWXLlano66 min
May 14, 3:35 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr25 min
May 14, 3:52 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Kerr and 1 more68 min
May 14, 4:12 AM CDTSevere Thunderstorm WarningEWXBurnet, Williamson63 min
May 14, 4:45 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real, Uvalde, Val Verde2 hr
May 14, 4:51 AM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Gonzales, Guadalupe, Hays69 min
May 14, 5:04 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson56 min
May 14, 5:19 AM CDTAreal Flood AdvisoryEWXBurnet116 min
May 14, 6:30 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano79 min
May 14, 8:01 AM CDTSevere Thunderstorm WarningEWXComal, Hays, Travis37 min
May 14, 8:55 AM CDTAreal Flood AdvisoryEWXHays, Travis2 hr
May 14, 9:07 AM CDTFlash Flood WarningEWXFayette3 hr
May 14, 4:30 PM CDTSevere Thunderstorm WarningEWXMaverick75 min
May 14, 5:20 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
May 14, 5:58 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala62 min
May 14, 6:20 PM CDTTornado WarningEWXFrio, Medina, Uvalde, Zavala40 min
May 14, 6:26 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala64 min
May 14, 6:37 PM CDTTornado WarningEWXLlano38 min
May 14, 6:48 PM CDTTornado WarningEWXAtascosa, Frio, Zavala42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.